Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Should I Take Neurontin If I Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

neurontin abruptly stopped

is it dangerous to stop taking neurontin cold turkey for hiv after using it for 5 years? will there be withdrawals? could there be complications? thank you
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Most of the patients I have observed stopping Neurontin cold turkey have done OK with that as fat as not having any serious withdrawal symptoms. I haven't seen any literature on that Read more »

What is the best drug to treat trigeminal neuralgia with hiv meds?

I had bouts of trigeminal neuralgia for the last year. My MRI is normal and I am taking Videx ec,... Read more »

Neurontin treatment for neuroopathy

I have been suffering from peripheral neuropathy for some time now -- specifically, very cold (not... Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement,... Read more »
AIDS InfoNet

Peripheral Neuropathy

...a disease of the peripheral nerves. These are all the nerves except for the brain and spinal cord. About 30% of people with HIV develop PN. Some PN is a breakdown of the nerve endings (axons) that send sensations to the brain. Sometimes, PN is... Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
Connect With Others

med question

Posted by lindaluv51, 1 Reply
...I'm experiencing some very annoying burning pain in feet from neuropathy..my hiv doctor prescribed Neurontin..when taking this med it makes me feel kinda "weird" or "goofy".. hard to expain..but I was wondering Read more »

Toes are numb on both

Posted by Rivy, 6 Replies
Hi, I have been dealing with this for some time now. However, it's gotten worst the past few months and I can't go or do anything without having this neropathy in both my feet toes. Is there anything out there that can cure it without surgery. I... Read more »

New to the bulletin boards? Introduce yourself!

Posted by TheBody, 34 Replies
...Welcome to The Body's "Living With HIV" forum. You'll find many supportive and knowledgeable individuals who can relate to what you're going through. Take a moment Read more »

Hip Pain

Posted by williamb, 6 Replies
...anyone else is having this problem. I have intense pain in my hip. I just had an x-ray done and it doesn't show anything. My HIV doc just set up an orthopedic consult. I am taking pain meds for my back and my leg pain, but the meds are not... Read more »